# SDR HALA2018030800078

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 26 AND 37.4, +Y450 IS CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, REV 97, AND DWG F53276421, ISSUE G.
